MathSciNet Relay Station
MathSciNet bibliographic data
MR2787362 (2012i:53088) 53D40 (53D12)
Alston, Garrett Lagrangian Floer homology of the Clifford torus and real projective space in odd dimensions. J. Symplectic Geom. 9 (2011), no. 1, 83–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement